MathSciNet Relay Station
MathSciNet bibliographic data
MR1116312 13A35 (13D45 13N05 14H20)
Fedder, Richard A Frobenius characterization of rational singularity in $2$-dimensional graded rings. Trans. Amer. Math. Soc. 340 (1993), no. 2, 655–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement